16 Oct 2013
Interactions between your selected drugs
No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.
Other drugs that your selected drugs interact with
lisinopril interacts with more than 300 other drugs.
propranolol interacts with more than 400 other drugs.
Interactions between your selected drugs and food
propranolol ↔ food
Applies to: propranolol
Food can enhance the levels of propranolol in your body. You shoud take propranolol at the same time each day, preferably with or immediately following meals. This will make it easier for your body to absorb the medication. Avoid drinking alcohol, which could increase drowsiness and dizziness while you are taking propranolol. Propranolol is only part of a complete program of treatment that also includes diet, exercise, and weight control. Follow your diet, medication, and exercise routines very closely.
lisinopril ↔ food
Applies to: lisinopril
It is recommended that if you are taking lisinopril you should be advised to avoid moderately high or high potassium dietary intake. This can cause high levels of potassium in your blood. Do not use salt substitutes or potassium supplements while taking lisinopril, unless your doctor has told you to.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 8 Jul 2009
How will i feel different? will my headaches go away? i already feel better in my chest area. But, the headaches are still bad, they always have been ...
1 answer • 14 Mar 2010
My husband has recently had his blood pressure medicine change to "Lisinopril" and he is feeling dizzy and tired (sleeping alot). Will this ...
1 answer • 23 May 2010
I am not sure I want him to take this medication after reading up on it, he was on propanolol 20 mg he said this upset his stomach, so MD increased ...
1 answer • 18 Jun 2013